Impact Factor

    Evgeniya Mikishanina


    Mikishanina E. A.
    This article is devoted to the study of the dynamics of movement of an articulated n-trailer wheeled vehicle with a controlled leading car. Each link of the vehicle can rotate relative to its point of fixation. It is shown that, in the case of a controlled leading car, only nonholonomic constraint equations are sufficient to describe the dynamics of the system, which in turn form a closed system of differential equations. For a detailed analysis of the dynamics of the system, the cases of movement of a wheeled vehicle consisting of three symmetric links are considered, and the leading link (leading car) moves both uniformly along a circle and with a modulo variable velocity along a certain curved trajectory. The angular velocity remains constant in both cases. In the first case, the system is integrable and analytical solutions are obtained. In the second case, when the linear velocity is a periodic function, the solutions of the problem are also periodic. In numerical experiments with a large number of trailers, similar dynamics are observed.
    Keywords: wheeled vehicle, nonholonomic constraint, mathematical model, dynamics of system
    Citation: Mikishanina E. A.,  Dynamics of a Controlled Articulated $n$-trailer Wheeled Vehicle, Rus. J. Nonlin. Dyn., 2021, Vol. 17, no. 1, pp.  39-48
    Borisov A. V., Mikishanina E. A.
    Dynamics of the Chaplygin Ball with Variable Parameters
    2020, Vol. 16, no. 3, pp.  453-462
    This work is devoted to the study of the dynamics of the Chaplygin ball with variable moments of inertia, which occur due to the motion of pairs of internal material points, and internal rotors. The components of the inertia tensor and the gyrostatic momentum are periodic functions. In general, the problem is nonintegrable. In a special case, the relationship of the problem under consideration with the Liouville problem with changing parameters is shown. The case of the Chaplygin ball moving from rest is considered separately. Poincaré maps are constructed, strange attractors are found, and the stages of the origin of strange attractors are shown. Also, the trajectories of contact points are constructed to confirm the chaotic dynamics of the ball. A chart of dynamical regimes is constructed in a separate case for analyzing the nature of strange attractors.
    Keywords: Chaplygin ball, Poincaré map, strange attractor, chart of dynamical regimes
    Citation: Borisov A. V., Mikishanina E. A.,  Dynamics of the Chaplygin Ball with Variable Parameters, Rus. J. Nonlin. Dyn., 2020, Vol. 16, no. 3, pp.  453-462
    Vetchanin  E. V., Mikishanina E. A.
    The dynamics of a body with a fixed point, variable moments of inertia and internal rotors are considered. A stability analysis of permanent rotations and periodic solutions of the system is carried out. In some simplest cases the stability analysis is reduced to investigating the stability of the zero solution of Hill’s equation. It is shown that by periodically changing the moments of inertia it is possible to stabilize unstable permanent rotations of the system. In addition, stable dynamical regimes can lose stability due to a parametric resonance. It is shown that, as the oscillation frequency of the moments of inertia increases, the dynamics of the system becomes close to an integrable one.
    Keywords: Liouville equations, Euler –Poisson equations, Hill’s equation, Mathieu equation, parametric resonance, vibrostabilization, Euler – Poinsot case, Joukowski –Volterra case
    Citation: Vetchanin  E. V., Mikishanina E. A.,  Vibrational Stability of Periodic Solutions of the Liouville Equations, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 3, pp.  351-363

    Back to the list